Might be an allergy or side effect of medicine, they can cause swelling around the eyes and this can feel like pressure, which makes them water and goofs up vision. I would suggest you visit your regular doc and ask him what he thinks, and if it's allergy, he'll refer you to an allergist who can not only tell you what it is, but also give you meds to deal with it. If your doc thinks something else is wrong, like an actual eye problem such as glaucoma, just as an example, he'll tell you to go to an eye doc, an opthalmologist.
I wish I could tell you for sure what is wrong, but those are my best thoughts. While you wait to see the doc, look at your eyes in a mirror, and if they are swollen up, maybe red-rimmed too, I should think you do indeed have an allergy to something. If you have recently changed lotion or shampoo, go back to your old kind, or if you recently used an antibiotic ointment on your body somewhere, it could have transferred over to your eyes, so thoroughly wash your hands and then rinse out your eyes, then use some PLAIN saline drops as directed for a couple days. Or if you haven't gotten enuff sleep lately, or you're overusing your eyes, then put those drops, and REST your eyes a lot more, and get enough good deep rest. Otherwise you'll need to see a doc.
thanks gonnd see what doc says